# SDR IPXA09M56305

- Difficulty date: May 21, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 63,930 hours, 8,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ W4-02 RT WING L/E AT TELESCOPIC DUCT CUTOUT HAS AN EXISTING REPAIR NOT PER SRM NOT ON MRCSSR.  REMOVED EXISTING REPAIR FROM RT WING L/E TELESCOPIC DUCT CUTOUT AT XOS 459-475, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11- 5730-33834-A AND EA 011-5730-01-A1810.
